| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 3rd april 2025, it was reported by a sales representative via email that for an ar-4068-45r, suturelasso, 45 degree curve right, the suture lasso metal tip was blunt and could not penetrate the labral tissue.This was detected during use in an arthroscopic shoulder stabilisation procedure on (b)(6) 2025.The procedure was completed successfully as a new suture lasso was opened.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.